Please use this identifier to cite or link to this item:
Title: Convolution operators for radial basis approximation
Authors: Levesley, J
Xu, Y
Light, W
Cheney, W
First Published: 1-Jan-1996
Citation: SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 1996, 27 (1), pp. 286-304
DOI Link: 10.1137/S0036141093255235
ISSN: 0036-1410
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.